# SDR SWIA202266369

- Difficulty date: June 21, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SHEAR CLIP AT FR 85 STGR 27R TO 28R CORRODED AS MARKED.     (C-CHECK RO 8/29/2022)    REMOVED AND REPLACED AFT CARGO R/H SHEAR CLIP AT FR 85 STGR 27R TO 28R. REF ERJ175 SRM 51-4-08. RESTORED SURFACE PROTECTION. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE. REF ERJ175 SRM 51-23-05, 51-23-06 AND CPM 51-25-00.
